Valter Moretti
Papers
Uniqueness theorem for BMS-invariant states of scalar QFT on the null boundary of asymptotically flat spacetimes and bulk-boundary observable algebra correspondence Valter Moretti open access link Commun.Math.Phys. 268 (2006) 727-756
Bose-Einstein Condensate and Spontaneous Breaking of Conformal Symmetry on Killing Horizons II Valter Moretti open access link J.Math.Phys. 47 (2006) 032302
Rigorous steps towards holography in asymptotically flat spacetimes Claudio Dappiaggi, Valter Moretti, Nicola Pinamonti open access link Rev.Math.Phys. 18 (2006) 349-416
Pages